American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45E10) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] A. M. Budylin. Quasiclassical asymptotics for solutions of the matrix conjugation problem with rapid oscillation of off-diagonal entries. St. Petersburg Math. J. 25 (2014) 205-222.
Abstract, references, and article information   
View Article: PDF

[2] R. S. Yulmukhametov. Spectral synthesis in the kernel of a convolution operator on weighted spaces. St. Petersburg Math. J. 21 (2010) 353-363. MR 2553049.
Abstract, references, and article information   
View Article: PDF

[3] A. C. Krivosheev and S. N. Gantsev. Solvability of systems of nonhomogeneous convolution equations in convex domains in $\mathbb{C}$. St. Petersburg Math. J. 15 (2004) 847-865. MR 2044631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1